MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED

ENDOLOGIX, INC. AFX2; BIFURCATED
Model Number BEA25-80/I13-40, AFX2
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported the patient had an initial procedure on (b)(6) 2016 with a bifurcated and 3 ovation extenders.During the procedure, wire access was lost and pushed back up after bifurcated device placement, inadvertently placing the wire behind the graft.The physician proceeded to place a limb extension behind the bifurcated limb, effectively shutting off flow to the right common and external iliac.They were unable to correct the issue so due to the occluded iliac, the physician had to convert to a fem-fem bypass.Patient is in stable condition.

Brand Name
AFX2
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5873726
Report Number2031527-2016-00397
Device Sequence Number1366939
Product Code MIH
UDI-Device Identifier00818009014788
UDI-Public(01)00818009014788(17)170217
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2017
Device Model NumberBEA25-80/I13-40, AFX2
Device Lot Number1355589-025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2016
Initial Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR